# SDR CALA2014060291184

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 43,204 hours, 17,723 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT HAS CORROSION LOCATED AT FRAME 61 - 64 STRINGER 41.  R & R STRINGER LOCATED AT FRAME 61 - 64 STRINGER 41R PN D53476433200 IAW SRM 51-72-11.  NO FURTHER ACTION REQUIRED.
